# SDR SIMA20140103004

- Difficulty date: January 3, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 23,803 hours, 20,047 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 7276045
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVER TEMPERATURE CLIMBING THROUGH FL 220.  REPLACE FAN AIR VLV FILTER IAW FIM 36-11-00-810-804A.  FAN ACFT OPERATIONS CHECKED GOOD 72-00-00.
